BREAKING NEWS

Metro

World

Spiritual

17 Nov 2016

Woman Dies After Sleeping With Her Boyfriend Who Took 'African Aphrodisiac' to Satisfy Her

A woman has lost her life in controversial circumstance after her boyfriend took s*x-enhancing drugs and engaged her in vigorous s*x.

A man has narrated the shocking story how a Nigerian woman lost her life recently after her man took local herbs to enhance his sexual performance.
He wrote on Twitter: "Mom just called to share an experience she witnessed right there in her office with me. She pleaded so much I wasn't comfortable...

She said a young lady was rushed into the hospital only for her to give up ghost minutes later.....

She was brought in by a young man. Apparently, she was with the guy since yesterday for knacks and other related matters.

Dude did everything right after taking orisirisi to enhance his sexual performance to impress the lady...impression gone wrong.

The guy is in cuffs, his mother came around running from pillar to post cos it's a murder case as it stands...

Mom said ' Ola please, if any lady visits you, don't let them sleep over and don't go overboard to impress. 10mins is enough."

SHARE YOUR STORY WITH US VIA EMAIL: INFO@247NIGERIANEWSUPDATE.CO

RECEIVE NEWS VIA OUR WHATSAPP, KINDLY TEXT +234 701 056 0394 TO ADD YOU

CLICK HERE TO JOIN US ON OUR YOUTUBE CHANNEL FOR NEWS UPDATE

CLICK HERE TO JOIN US ON TWITTER FOR INSTANT NEWS UPDATE: @247NGNEWSUPDATE

CLICK HERE TO JOIN MILLIONS AROUND THE GLOBE TO READ NEWS ON OUR FACEBOOK FAN PAGE

FOR INSTANT UPDATES ON INSTAGRAM CLICK HERE

RECEIVE INSTANT NEWS UPDATE VIA OUR BBM BROADCAST: D3EDEFDF

PLACE YOUR TEXT ADVERT BELOW:>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Loading...

Post a Comment

 
Copyright © 2015 247 Nigeria News Update
Website by Tech Guardian